# SDR AALA202512014262

- Difficulty date: July 31, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313323820000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLIGHT DECK WINDSHIELD LEFT HAND LATERAL FRAME BETWEEN FR 4 AND FR 8. REPAIRED WINDSHIELD FRAME PER EA 366681.
